# SDR 2011F00122

- Difficulty date: April 25, 2007
- Submitted: May 27, 2011
- Operation: General aviation
- Aircraft: APBGQ
- Make and model: Airbus A310-324
- Engine: Pwa PW4152
- Engine time: 9,024 hours, 3,702 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Part time: 9,024 hours, 3,702 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

IN FLIGHT SHUTDOWN OCCURS, LOUD BANG WAS HEARD AT CRUISE FL 360, N1 DROPPED 20 PERCENT, N2 DROPPED 20 PERCENT, EGT NOTED 400C, VIBRATION 3.2 UNIT. THROTTLE BROUGHT TO IDLE EGT SHOOT UP AGAIN (RED LIGHT).
